An explicit calculation of the Ronkin function
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 2, pp. 227-250.

We calculate the second order derivatives of the Ronkin function in the case of an affine linear polynomial in three variables and give an expression of them in terms of complete elliptic integrals and hypergeometric functions. This gives a semi-explicit expression of the associated Monge-Ampère measure, the Ronkin measure.

Nous calculons les dérivées secondes de la fonction de Ronkin dans le cas d’un polynôme linéaire affine à trois variables, et nous donnons une expression de ces dérivées en termes d’intégrales elliptiques complètes et fonctions hypergéométriques. Cela donne une expression semi-explicite de la mesure de Monge-Ampère associée, la mesure de Ronkin.

@article{AFST_2015_6_24_2_227_0,
     author = {Lundqvist, Johannes},
     title = {An explicit calculation of the {Ronkin} function},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {227--250},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 24},
     number = {2},
     year = {2015},
     doi = {10.5802/afst.1447},
     zbl = {1333.32010},
     mrnumber = {3358612},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1447/}
}
TY  - JOUR
AU  - Lundqvist, Johannes
TI  - An explicit calculation of the Ronkin function
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2015
DA  - 2015///
SP  - 227
EP  - 250
VL  - Ser. 6, 24
IS  - 2
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1447/
UR  - https://zbmath.org/?q=an%3A1333.32010
UR  - https://www.ams.org/mathscinet-getitem?mr=3358612
UR  - https://doi.org/10.5802/afst.1447
DO  - 10.5802/afst.1447
LA  - en
ID  - AFST_2015_6_24_2_227_0
ER  - 
%0 Journal Article
%A Lundqvist, Johannes
%T An explicit calculation of the Ronkin function
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2015
%P 227-250
%V Ser. 6, 24
%N 2
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1447
%R 10.5802/afst.1447
%G en
%F AFST_2015_6_24_2_227_0
Lundqvist, Johannes. An explicit calculation of the Ronkin function. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 2, pp. 227-250. doi : 10.5802/afst.1447. http://archive.numdam.org/articles/10.5802/afst.1447/

[1] Boyd (D.).— Mahler’s measure and special values of L-functions, Experiment. Math. 7, no. 1, p. 37-82 (1998). | MR | Zbl

[2] Byrd (P.), Friedman (M.).— Handbook of elliptic integrals for engineers and physicists (Die Grundlehren der mathematischen Wissenschaften, vol. 67.), Springer, Berlin, (1954). | MR | Zbl

[3] Exton (H.).— Multiple hypergeometric functions and applications, Ellis Horwood Ltd. Chichester (1976). | MR | Zbl

[4] Forsberg (M.), Passare (M.), Tsikh (A.).— Laurent determinants and arrangement of hyperplane amoebas, Adv. Math. 151, p. 45-70 (2000). | MR | Zbl

[5] Gelfand (I.), Kapranov (M.), Zelevinsky (A.).— Discriminants, resultants and multidimensional determinants, Birkhäuser, Boston (1994). | MR | Zbl

[6] Gelfand (I.), Kapranov (M.), Zelevinsky (A.).— Equations of hypergeometric type and Newton polyhedra, (Russian) Dokl. Akad. Nauk SSSR. 300, no. 3, p. 529-534 (1988); translation in Soviet Math. Dokl. 37, no. 3, p. 678-682 (1988). | MR | Zbl

[7] Mahler (K.).— On some inequalities for polynomials in several variables, J. London Math. Soc. 37, p. 341-344 (1962). | MR | Zbl

[8] Maillot (V.).— Géométrie d’Arakelov des variétés toriques et fibrés en droites intégrables, Mém. Soc. Math. Fr. (N.S.) 80, 129pp (2000). | Numdam | Zbl

[9] Mikhalkin (G.).— Real algebraic curves, the moment map and amoebas, Ann. Math. 151, p. 309-326 (2000). | MR | Zbl

[10] Mikhalkin (G.), Rullgård (H.).— Amoebas of maximal area, Internat. Math. Res. Notices. 9, p. 441-451 (2001). | MR | Zbl

[11] Nilsson (L.).— Amoebas, discriminants, and hypergeometric functions, Doctoral dissertation, Stockholm Univerity, ISBN: 978-91-7155-889-3 (2009).

[12] Passare (M.), Rullgård (H.).— Amoebas, Monge-Ampère measures, and triangulations of the newton polytope, Duke Math. J. 3, p. 481-507 (2004). | MR | Zbl

[13] Passare (M.), Tsikh (A.).— Amoebas: their spines and their contours, Idempotent mathematics and mathematical physics, p. 275-288, Contemp. Math. 377, Amer. Math. Soc., Providence, RI (2005). | MR | Zbl

[14] Rodriguez-Villegas (F.), Toledano (R.), Vaaler (J.).— Estimates for the Mahler’s measure of a linear form, Proc. Edinb. Math. Soc. (2) 47, no. 2, p. 473-494 (2004). | MR | Zbl

[15] Ronkin (L.I.).— Introduction to the theory of entire functions of several variables, American Mathematical Society, Providence (1974). | MR | Zbl

[16] Smyth (C.J.).— On measures of polynomials in several variables, Bull. Austral. Math. Soc. 23, no. 1, p. 49-63 (1981). | MR | Zbl

[17] Toledano (R.).— The Mahler measure of linear forms as special values of solution of algebraic differential equations, Rocky Mountain J. Math. 39, no. 4, p. 1323-1338 (2009). | MR | Zbl

Cited by Sources: